Corrigendum: Parametric Multiplicative Intensities Models Fitted to Bus Motor Failure Data

Author: Lindsey, J. K.

Source: Journal of the Royal Statistical Society: Series C (Applied Statistics), Volume 46, Number 4, 1997 , pp. 542-542(1)

Publisher: Wiley-Blackwell

Buy & download fulltext article:

OR

Price: $48.00 plus tax (Refund Policy)

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/1467-9876.00092

Affiliations: Limburgs Universitair Centrum, Diepenbeek, Belgium

Publication date: January 1, 1997

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page